MathSciNet Relay Station
MathSciNet bibliographic data
MR2040073 (2005a:60084) 60H05 (60G51 60G57)
Sato, Ken-Iti Stochastic integrals in additive processes and application to semi-Lévy processes. Osaka J. Math. 41 (2004), no. 1, 211–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement